A note on the LaSalle-type theorems for stochastic differential delay equations

Mao, X. (2002) A note on the LaSalle-type theorems for stochastic differential delay equations. Journal of Mathematical Analysis and Applications, 268 (1). pp. 125-142. ISSN 0022-247X

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The main aim of this note is to improve some results obtained in the author's earlier paper (1999, J. Math. Anal. Appl.236, 350-369). From the improved result follow some useful criteria on the stochastic asymptotic stability and boundedness.